Volume 7, 2002
|Page(s)||269 - 283|
|Published online||15 September 2002|
Global non-negative controllability of the semilinear parabolic equation governed by bilinear control
Department of Pure and Applied Mathematics,
Washington State University, Pullman, WA 99164-3113, U.S.A.; firstname.lastname@example.org.
Revised: 21 May 2001
Revised: 8 September 2001
Revised: 1 October 2001
We study the global approximate controllability of the one dimensional semilinear convection-diffusion-reaction equation governed in a bounded domain via the coefficient (bilinear control) in the additive reaction term. Clearly, even in the linear case, due to the maximum principle, such system is not globally or locally controllable in any reasonable linear space. It is also well known that for the superlinear terms admitting a power growth at infinity the global approximate controllability by traditional additive controls of localized support is out of question. However, we will show that a system like that can be steered in L²(0,1) from any non-negative nonzero initial state into any neighborhood of any desirable non-negative target state by at most three static (x-dependent only) above-mentioned bilinear controls, applied subsequently in time, while only one such control is needed in the linear case.
Mathematics Subject Classification: 93 / 35
Key words: Semilinear parabolic equation / global approximate controllability / bilinear control.
© EDP Sciences, SMAI, 2002
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.